# SDR ASAA2022081539547

- Difficulty date: August 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 50,063 hours, 14,731 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005689
- Condition: Inoperative
- Location: #1 Engine
- Part time: 46,872 hours, 15,471 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN #1 SOURCE OFF LIGHT ILLUMINATED ON DESCENT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG IDG PER B737-800 AMM 24-11-11-000-801 AND AMM 24-11-11-400-801.
